MAUDE Adverse Event Report: RXSIGHT, INC. RXSIGHT LIGHT ADJUSTABLE LENS (RXLAL); INTRAOCULAR LENS

RXSIGHT, INC. RXSIGHT LIGHT ADJUSTABLE LENS (RXLAL); INTRAOCULAR LENS
Model Number 60005
Medical Device Problem Code Optical Distortion (3000)
Health Effect - Clinical Code Visual Disturbances (2140)
Date of Event 08/12/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Two days following light treatment, patient noted a decrease in acuity and quality of vision.Examination confirmed a decrease in bcva.Retroillumination noted a defect near the center of the lens consistent with premature photopolymerization of the lens.Device history record for the lens was reviewed.No issues were noted.The patient's uv protective wear were returned for evaluation.No issues were noted with the uv spectacles.The uv spectacles were tested and found to be meet all specifications.The explanted lens has been returned and is currently being evaluated.
 
Event or Problem Description
Two days following light treatment, patient noted a decrease in acuity and quality of vision.Examination confirmed a decrease in bcva.Retroillumination noted a defect near the center of the lens consistent with premature photopolymerization of the lens.
 
Additional Manufacturer Narrative
Inspection and evaluation of the returned lens confirmed the presence of a zone on the anterior surface of the lens.The zone is indicative of premature photopolymerization.

Brand Name
RXSIGHT LIGHT ADJUSTABLE LENS (RXLAL)
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
RXSIGHT, INC.
100 columbia
aliso viejo CA 92656
MDR Report Key10522405
Report Number3012712027-2020-00016
Device Sequence Number11432850
Product Code HQL
UDI-Device Identifier00818806020142
UDI-Public010081880602014217220930
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
P160055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2022
Device Model Number60005
Device Catalogue Number60005
Device Lot NumberL02-001357
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/24/2020
Initial Date Received by Manufacturer 08/12/2020
Supplement Date Received by Manufacturer08/12/2020
Initial Report FDA Received Date09/11/2020
Supplement Report FDA Received Date09/23/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;